# SDR FDEA201410243371

- Difficulty date: October 24, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N780FD
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 72,031 hours, 26,601 cycles
- Engine: Pwa PW2040
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Part number: 311N32616
- Condition: Damaged
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON AFT ENGINE MOUNT BULKHEAD FITTING FWD & AFT SHEAR PIN BUSHING HOLES  FOUND OUT OF DWG TOLERANCE.  REPAIRED IAW EA F-5450-T0311678.  REPAIR CLASSIFIED AS MAJOR.
